# SDR 2007UALA03688

- Difficulty date: September 12, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 57,647 hours, 19,744 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AROUND DRILLED OFF SCREW SHANK, STA 1304, STR 19L, AT LEFT HAND FUSELAGE BODY FAIRING.  10-5-07   MAJOR REPAIR ACCOMPLISHED.  CUTOUT DAMAGE AND INSURE CUT.  FABRICATED DOUBLER AND INSTALLED REPAIR AS PER SRM.
